I am not sure if he could build up a tolerance to the ace, I would opt for the lowest dose that will keep him quieter, if you can decrease it.
Its probably the anesthetic. Maybe the Butorphanol...
The tramadol is a synthetic opiate and should be making him feel really comfy, and the metacam will keep any pain related to swelling down as well.
If you can, try keeping him in a dimly lit area with low noise. He could be overstimulated. You could also try a thick blanket over his crate, if he is crated.
Is he eating?
To ensure he is not in any pain, look for shaking, inability to relax, yelping or whining in relation to the leg (specifically something that you'd expect would hurt, given the circustances), lack of appetite, reluctance to stand or move, etc.
If he is eating then he can't be too stressed or in too much pain
I can only please one person per day. Today is not your day, tomorrow doesn't look good either.
"You didn't know of the magical powers of the break stick? It's up there with genies and Harry Potter as far as magic levels go." SisMorphine 01/07/07